# SDR CA070109002

- Difficulty date: January 8, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Insulation
- Condition: Out Of Position
- Location: Windshield Heat
- Part time: 30 hours
- Component: Windshield, Sierracin, 80260007
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

(CAN) INVESTIGATING SMELL OF SMOKE IN COCKPIT AFTER CREW TURNED ON WINDSHIELD HEAT.  FOUND THE LUG ON 3041-TB1 POSITION L2 HAD INSULATION BETWEEN THE SCREW HEAD AND THE LUG.  REMOVED THE INSULATION FROM UNDER THE HEAD OF THE SCREW. (TC NR 20070109002)
